MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6410
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, this device was not able to be used due to contamination.There was a hair in the second package at the back end of the device.It was noticed before opening and using.No other adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
According to the complaint description, lot number is available but not the sample.After receiving this complaint, we searched for other complaint and we didn¿t find other complaint on the lot n° 8289260.Checking the quality databases revealed no anomaly in connection with the described defect.The production place is a iso class-viii clean area, in this production area every time have to wear the necessary uniform; means have to wear clean & sterilized jacket and hair net and shoe too.In case of men have to wear beard cover.This rule is always followed.Even so accidentally can be occurrence to fall hair into the package.Accidentally have occurrence to fall hair into the package.This is a manual packaging without automized camera or sensor control, means that only have human responsible to control the whole production process.No camera or sensor have installed to check the complete packaging for hair or foreign material presence.No plan to implement additional packaging control, due to the fact that the packaging is very difficult to filter out by camera system because the packaging is not constant; the packaging material are shiny; no possible to set the camera for this, that would not be a stabile system.It's confirmed that sometimes we receive that raw materials from our suppliers with this phenomenon, that the hair is already part in the pouch.The affected materials have been rejected by us.This materials have already packaged into the first level (primary) packaging, so it's not allowed to opened.The quality alert have been always sent to the supplier.But not easy to filter out all polluted raw material from the batch because the hair is not visible easily that is why accidentally some affected products can be escaped to the market.

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key17917549
Report Number9610711-2023-00218
Device Sequence Number19556554
Product Code EZL
UDI-Device Identifier03600040129647
UDI-Public3600040129647
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAA6410
Device Lot Number8289260_AA64101002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown